ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Proofs of the conjectures by Mecke for mixed line-generated tessellations

Biehler, Eike (2013) Proofs of the conjectures by Mecke for mixed line-generated tessellations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (4). pp. 27-40. ISSN 00002-3043

[img] PDF
Download (1796Kb)
    Item Type: Article
    Uncontrolled Keywords: random tessellation, stability by iterations, equally-likely model, Mecke's conjecture.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Apr 2014 13:27
    Last Modified: 25 Apr 2014 13:27
    URI: http://mathematics.asj-oa.am/id/eprint/2371

    Actions (login required)

    View Item